Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 23, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 12, 2025, 2:03 PM MDT for 13 counties in Colorado. It took effect at Apr 13, 2025, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2025, 2:03 PM MDT (20:03 UTC)
- In effect from
- Apr 13, 2025, 9:00 AM MDT
- Expired
- Apr 13, 2025, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 106 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4383 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
029 WWUS85 KPUB 122003 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 203 PM MDT Sat Apr 12 2025 COZ222-224-225-227>230-131215- /O.UPG.KPUB.FW.A.0017.250413T1500Z-250414T0200Z/ /O.NEW.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ /O.CON.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 203 PM MDT Sat Apr 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 9 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 229 and 230. * TIMING...For the first Red Flag Warning, until 9 PM MDT this evening. For the second Red Flag Warning, from 9 AM to 8 PM MDT Sunday. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 4 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-223-226-231-130300- /O.CON.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Northern El Paso County Including Monument and Black Forest- Crowley County Including Ordway- 203 PM MDT Sat Apr 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 223, 226, AND 231... * AFFECTED AREA...Fire Weather Zones 220, 221, 223, 226 and 231. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
316 WWUS85 KPUB 130255 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 855 PM MDT Sat Apr 12 2025 COZ222-224-225-227>230-131900- /O.EXP.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/ /O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 855 PM MDT Sat Apr 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 229 and 230. * TIMING...From 9 AM to 8 PM MDT Sunday. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-223-226-231-130400- /O.EXP.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Northern El Paso County Including Monument and Black Forest- Crowley County Including Ordway- 855 PM MDT Sat Apr 12 2025 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220, 221, 223, 226, AND 231... Relative humidity recovery will be minimal, however, winds and gusts will continue to diminish this evening. $$
705 WWUS85 KPUB 130302 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 902 PM MDT Sat Apr 12 2025 COZ222-224-225-227>230-131915- /O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 902 PM MDT Sat Apr 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 229 and 230. * TIMING...From 9 AM to 8 PM MDT Sunday. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
063 WWUS85 KPUB 130902 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 302 AM MDT Sun Apr 13 2025 COZ221-226-231-140115- /O.EXA.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- Crowley County Including Ordway- 302 AM MDT Sun Apr 13 2025 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 226, AND 231... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 9 AM this morning to 8 PM MDT this evening. * AFFECTED AREA...Fire Weather Zones 221, 226 and 231. * TIMING...From 9 AM this morning to 8 PM MDT this evening. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-224-225-227>230-140115- /O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 302 AM MDT Sun Apr 13 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 229 and 230. * TIMING...From 9 AM this morning to 8 PM MDT this evening. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
702 WWUS85 KPUB 131455 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 855 AM MDT Sun Apr 13 2025 COZ221-222-224>231-140200- /O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- 855 AM MDT Sun Apr 13 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 225, 226, 227, 228, 229, 230, AND 231... * AFFECTED AREA...Fire Weather Zones 221, 222, 224, 225, 226, 227, 228, 229, 230 and 231. * TIMING...Until 8 PM MDT this evening. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
703 WWUS85 KPUB 132003 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 203 PM MDT Sun Apr 13 2025 COZ221-222-224>231-140200- /O.CON.KPUB.FW.W.0023.000000T0000Z-250414T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- 203 PM MDT Sun Apr 13 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 225, 226, 227, 228, 229, 230, AND 231... * AFFECTED AREA...Fire Weather Zones 221, 222, 224, 225, 226, 227, 228, 229, 230 and 231. * TIMING...Until 8 PM MDT this evening. * WINDS...West 15 to 25 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
762 WWUS85 KPUB 140137 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 737 PM MDT Sun Apr 13 2025 COZ221-222-224>231-140245- /O.EXP.KPUB.FW.W.0023.000000T0000Z-250414T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- 737 PM MDT Sun Apr 13 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 225, 226, 227, 228, 229, 230, AND 231... A cold front was moving down the plains this evening. After the front goes by. humidity values will significantly increase. Temperatures tomorrow will be noticeably cooler across the plains, and several degrees cooler over the valleys and mountains. Winds will be gusty from the northeast for a few hours after the front goes by, but will then decrease. $$ Hodanish
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 11:37 AM MDT, 2 hours 26 minutes earlier. Its key messages:
- Critical fire weather conditions today and tomorrow
- Cools down on Monday, but gradually warms up through Wednesday
- Critical fire weather Thursday, precipitation on Friday.
Area forecast discussion, Apr 12, 11:37 AM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1137 AM MDT Sat Apr 12 2025 .KEY MESSAGES... - Critical fire weather conditions today and tomorrow - Cools down on Monday, but gradually warms up through Wednesday - Critical fire weather Thursday, precipitation on Friday. && .SHORT TERM /THROUGH SUNDAY/... Issued at 340 AM MDT Sat Apr 12 2025 Saturday: Very hot and very dry air will be over southern Colorado on Saturday with critical fire weather conditions expected across the majority of region. An upper level ridge is in place with a weak jet streak propagating from the NW to SE over Colorado which will lead to high pressure and downslope winds off of the mountains. Those to factors are enabling hot and dry conditions, therefore a Red Flag Warning remains in effect for the mountains, the mountain valleys, the I-25 corridor, and for Las Animas and Baca Counties from 10am - 9pm today. Fremont County's fuels have been upgraded to critical, therefore they have been upgraded to a Red Flag Warning from 10am - 9pm. Meteorological critical fire weather conditions are expected over eastern Las Animas and Baca Counties, but fuels have been deemed in "green-up", therefore they are not considered critical. No Red Flag Warning will be issued for those counties. The rest of the plains will have spotty critical fire weather conditions, but not enough for a Red Flag Warning issuance. High temperatures will be in the upper 80s and low to mid 90s over the plains and the 70s over the mountain valleys. The record high temperatures for Pueblo, Colorado Springs, and Alamosa are 90 (2023), 82 (2023), and 74 (2023), respectively with high temperature forecasts of 92, 85, and 78, respectively, therefore record high temperatures are expected today. Sunday: Sunday is a bit more tricky as there is an incoming cold front expected to pass over the region during the afternoon at some point, but before the front passes through there will likely (70%) be critical fire weather conditions. The question is when will the front fully pass over the region. The current thinking is that it will pass over during the late afternoon enabling for critical fire weather conditions to develop over southern El Paso County to the New Mexico border, the San Luis Valley and Wet Mountain Valley, and the southeast mountains. There is a Fire Weather Watch in place over those areas from the mid morning through the early evening - we'll be keeping it a watch for right now, just in case the cold front passes overhead more quickly. As the front passes overhead during the evening there will be precipitation chances for the mountains, and the entire I-25 corridor, granted the precipitation amounts would be .05 inches over the Palmer Divide and even less going south. Pikes Peak could pick an inch of snow with this frontal passage. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 340 AM MDT Sat Apr 12 2025 Monday: A post frontal airmass will exist on Monday with a weak ridge developing from southwest to northeast, which will make for a cool and dry day. High temperatures will be in the 60s over the plains and mountain valleys. Tuesday and Wednesday: There will be some precipitation chances over the mountains and the southeastern plains on Tuesday night through early Wednesday morning as a weak wave passes overhead. There is quite a bit of uncertainty as some models have light amounts of precipitation, whereas some others have none. Mainly the precipitation resolving models have a stronger wave developing overhead, whereas the others have the wave being very weak. Either way, Wednesday does look to be dry and have well above normal temperatures. Thursday and Friday: Thursday has the appearance of a critical fire weather day with a jet streak developing over southern Colorado and Friday has the potential for a low pressure center forming over Colorado bringing perception chances across the region. However, it looks like it is a very dynamic system, therefore forecast perishability with this cyclones life cycle is very uncertain at this point. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1131 AM MDT Sat Apr 12 2025 VFR conditions anticipated across the forecast area over the next 24 hours, including the three main TAF sites of KCOS, KPUB and KALS. Gusty winds are expected to develop for most areas this afternoon as the pressure gradient tightens. Cold front approaching from the north will affect KCOS terminal Sunday morning. KALS: W-SW winds 20G30KT today from 20z through 03z. KCOS: W winds 15G25KT today from 22z through 03z. Wind shift from W at 03z to NW at 07z, then north by 13z. KPUB: W winds 14G24KT today 23z through 07z. Mention of wind shear early tomorrow morning from 11z-14z. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ220>231. Fire Weather Watch from Sunday morning through Sunday evening for COZ222-224-225-227>230. && SHORT TERM...SKELLY LONG TERM...SKELLY AVIATION...MOORE
Hazardous weather outlook, Apr 12, 6:38 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 638 AM MDT Sat Apr 12 2025 COZ058>089-093>099-131245- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 638 AM MDT Sat Apr 12 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions will occur across the mountains, valleys, and adjacent plains this afternoon and evening due to a combination of gusty winds, low humidity, and dry vegetation. Please avoid activities which could start a wildfire. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of critical fire weather conditions will be possible Sunday morning through Sunday evening across the San Luis Valley, Southeast mountains and adjacent I-25 corridor. Gusty winds and low humidity will once again result in high fire danger. A cold front will move through the area Sunday afternoon and evening bringing some light snow accumulations to the higher elevations of Pikes Peak and the Palmer Divide. Another round of showers will be possible on Tuesday as a weather disturbance moves across the region. Some light snow accumulations will be possible across the higher mountains. Warmer and drier weather may bring another round of critical fire weather conditions for Thursday, ahead of another storm system which may bring some rain and snow showers to southern Colorado on Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/31
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.